MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT; PROSTHESIS, KNEE
Catalog Number 00588604510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part# (b)(4), lot# 63994896.No devices or photos were received; therefore the condition of the components is unknown.No compatibility issues were noted.No medical records were provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.Root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent initial knee arthroplasty on approximately 19 months ago.Subsequently, the patient was revised due to pain and stiffness on approximately 6 months post-implantation.This revision was for resurfacing of patient¿s natural patella and lateral release.

Brand Name
TRABECULAR METAL CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key10006005
Report Number3005751028-2020-00051
Device Sequence Number10948145
Product Code MBH
UDI-Device Identifier00889024310087
UDI-Public(01)00889024310087
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number00588604510
Device Lot Number63935774
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2019
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;